MAUDE Adverse Event Report: BIO-DETEK INCORPORATED STAT-PADZ; DEFIB/PACING ELECTRODE

BIO-DETEK INCORPORATED STAT-PADZ; DEFIB/PACING ELECTRODE
Model Number 8900-4004
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the associated defibrillator displayed a "poor pad contact" message using these electrode pads.Complainant indicated that the clinician obtained a second set of pads from the same lot number and continued to get the poorr pad contact message.The clinician then used pads from a different lot number to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The actual stat-padz from the event were not available for evaluation.Instead, electrodes from retained samples of the same lot number 1424a were investigated.The retained samples were subjected to a continuity test, discharge testing, and impedance testing with passing results.A visual inspection found the lot assembly built according to specification.Review of all records were performed and passed.Evaluation of the retained electrodes did not reveal any irregularities that would have contributed to the reported event and concluded that the samples were assembled according to specification.No trend associated with similar reports.

Brand Name
STAT-PADZ
Common Device Name
DEFIB/PACING ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key20030067
Report Number1218058-2024-00080
Device Sequence Number18311348
Product Code MKJ
UDI-Device Identifier00847946016456
UDI-Public(01)00847946016456(17)260402(10)1424A
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P160015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/02/2026
Device Model Number8900-4004
Device Lot Number1424A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown